# SDR SIMA201118001

- Difficulty date: June 28, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N545PB
- Make and model: Cndair CL6002C10
- Aircraft serial: 10325
- Aircraft time: 559 hours, 357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3842 THE FLIGHT CREW FOUND THE EMERGENCY LIGHT SWITCH IN THE ARMED POSITION.  THE EMERGENCY LIGHT BATTERIES WERE DEAD.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1, 2, 3 AND 4 BATTERIES.  SERIAL NUMBERS OFF ARE AS FOLLOWS: NR 1 109525, NR 2 109577, NR 3 109528, AND NR 4 109634.  THE AIRCRAFT WAS RETURNED TO SERVICE.
